# SDR CA960619002

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B36
- Engine: Garrtt TPE3316
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243311
- Condition: Shorted
- Location: Lh Nlg Gear Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ON GEAR EXTENSION, 3 GREEN LIGHTS SHOWED MOMENTARILY THEN WENT OUT AS THE GEAR DOORS CLOSED. FORWARD LEFT GEAR DOOR SWITCH FAILED AND SHORTED TO GROUND INTERNALLY.
